# SDR ASAA2016072317480

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 30,703 hours, 9,342 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Condition: Defective
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT LEFT FWD LAVATORY SMOKE ALARM SOUNDED.  ACFT GROUNDED.   VISUALLY INSPECTED AFT LAVATORY,  NO SIGNS OF FIRE AND HEAT NOTED.  REPLACED AFT LT FWD LAVATORY SMOKE DETECTOR. OPS CHECKED GOOD IAW AMM 26-14-01.
